# SDR DALA2022032401989

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 105,355 hours, 15,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 LEFT AND RIGHT FWD ISLE BULKHEAD RED EMERGENCY LIGHT LENSES MISSING. CORRECITVE ACTION: REPLACED RED LENSES PER B767 AMM 33-51. (8755535)
